MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 3505320BC
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: rupture the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
A female patient who underwent a breast augmentation primary with a mentor memorygel, 320cc silicone prosthesis experience left sided rupture intraoperative.During the insertion of the implant, the gel is evident coming out.No adverse event reported.
 
Additional Manufacturer Narrative
Suspect device received on december 04, 2025.Device evaluation completed on december 11, 2025: the product was returned to mentor for evaluation.Mentor then conducted visual inspection and microscopic examination of the returned device.Visual analysis of the returned device determined that the breast implant had two tears on the anterior view, measuring approximately 5.5 cm, and 7.0 cm, respectively.Microscopic examination was performed on the edges of the ruptures (a and b), and parallel striations were found in an area of each tear, measuring approximately less than 0.1 cm in both tears.Parallel striations are consistent with markings made by a sharp object perforating the implant shell.The cause of the ruptures in the remaining area of the tears could not be identified.Mentor also performed a manufacturing record evaluation related to the reported complaint for the finished device lot number.No manufacturing non-conformances were identified as part of this evaluation.As part of mentor's quality process, all devices are manufactured, inspected, and released according to approved specifications.Based on the results of this investigation, it was determined that the product met the manufacturing release criteria: no corrective and preventive action (capa) is required now.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYGEL BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
henry boden
3041 skyway circle north
irving, TX 75038
3035526892
MDR Report Key23312501
Report Number1645337-2025-11592
Device Sequence Number14909722
Product Code FTR
UDI-Device Identifier00081317006916
UDI-Public(01)00081317006916(11)230713(17)280710(10)9930899
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3505320BC
Device Lot Number9930899
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale